# SDR UIEA2019090305441

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,071 hours, 18,951 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relief Valve
- Part number: C260801
- Part serial: FXM99BB1
- Condition: Leaking
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK, RIGHT IDG PRESSURE RELIEF VALVE/TUBE. REMOVED AND REPLACED RELIEF VALVE AND LINES IAW AMM 24-11-18. OPS CHECK GOOD IAW AMM 20-10-09.
